# SDR SWIA972395

- Difficulty date: February 25, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 3,867 hours, 5,511 cycles
- Engine: Pwa PW118B
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Condition: Failed
- Location: Lt & Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT RIGHT OUTBOARD STABILIZER PROTECTION FAILED.  RETURNED TO FAT.  REMOVED AND REPLACED BOTH LEFT AND RIGHT DEICE WATER SEPERATORS WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  NO SYSTEM FAILURE NOTED.  P/N ON LT 443221A, S/N ON RF2614, S/N OFF B-3161, P/N ON RT 44E22-1A, S/N ON RF-2607, S/N OFF 13-3163.
